# SDR 9JLA202108168195

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N831HS
- Make and model: Cessna 525B
- Aircraft serial: 525B0216
- Aircraft time: 4,268 hours, 3,577 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 8221468102
- Part serial: 3LI1T
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE NO1 COM UNIT INOP. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THAT THE COMM 1 VHF-4000 TRANSCEIVER FAILED. THE COMM 1 VHF-4000 WAS REMOVED AND INSTALLED AN OVERHAULED UNIT. THE SYSTEM WAS TESTED AND NO DEFECTS WERE NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
